# SDR RAIA201411030001

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 34,873 hours, 30,966 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200108026
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE ODOR WITH VISIBLE SMOKE FROM F/O'S OTBD FLOORBOARD AREA, PLANE MADE AN UNSCHEDULED LANDING.  MAINTENANCE INSPECTED AND FOUND NR 1 AIR CYCLE MACHINE LOCKED UP, REPLACED NR 1 AIR CYCLE MACHINE AND OPS CHECKED GOOD.
